LilacOutsideMyWindow Posted December 7, 2010 Share Posted December 7, 2010 So I tried going on Lamotrigine as monotherapy, but I've been hypomanic for almost a week and the past few days I've been agitated and ragey, going to bed later, getting up earlier, posting all over the 'net...all signs of a lovely dysphoric mania on the rise. Called pdoc and she told me to take half of my 10mg Abilify nightly until I can see her next week. Of course call if things continue or get more out of hand. When I was on Abilify before, I had a near constant twitch in my left eyelid, plus random other twitches on my face (sometimes it would like I was sneering, or my cheek would twitch, etc). Cogentin never helped the twitches. I also realized, once I was OFF of it, just how bad I'd been having akithisia while on it. I knew I was pacing a lot, and restless, but until I went off and was suddenly able to sit and relax I hadn't realized just how bad it had been. My MIL (who is a former psych nurse) actually asked over Thanksgiving when I had gone off the antipsychotic, as she noticed the akithisia was gone - she mentioned that when she saw me in Sept, I was wringing my hands, tapping my feet, along with popping up out of my chair to pace every few minutes. I am really hoping that this time, my side effects will be less. I have gone from 5mg all the way up to 20 before coming back down and going off. The twitchiness and akithisia did not seem to be dose dependent - or at least my noting of them wasn't. The few weeks I was on both Abilify and Lamotrigine were the most stable I've ever been, and I'd really like to have that back! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.